# SDR CALA2010080900379

- Difficulty date: July 29, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 39,643 hours, 5,726 cycles
- Engine: Ge CF680C2B8F
- Engine time: 36,093 hours, 6,153 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 9372M32G18
- Part serial: 63X06454
- Condition: Failed
- Location: Engine
- Part time: 36,101 hours, 6,154 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FOR DELAY REPORTING PURPOSE ONLY FOR DELAY REPORTING PURPOSE ONLY.  ENGINE SHUT DOWN IN FLIGHT, ENGINE CHANGE OCCURRED IN HNL, DID NOT CLOSE THIS LOGPAGE AS ENGINE CHANGE WAS IN PROCESS.
